# SDR QXEA0000249

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 618 - 653
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YCC - GOUGE MARKS ON THREE FUSELAGE BULKHEAD FRAMES, FROM CONTACT WITH COLLAPSED WALL SUPPORT CHANNEL, STATION X653.34, X618.0 AND X636.0, BETWEEN STRINGERS 15S AND 14S.  REPAIRED IAW SRM 53-00-16, TABLE 2 AND DHC-8 SRM 53-20-21, FIGURE 6, PAGE 7.
